Toggle Main Menu Toggle Search

ePrints

A Fast Implementation of the Global Element Method

Lookup NU author(s): Professor Chris Phillips

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Delves LM, Phillips C

Publication type: Article

Journal: Journal of the Institute of Mathematics and its Applications

Year: 1980

Volume: 25

Pages: 177-197

Print publication date: 01/01/1980

ISSN (print): 0020-2932

Publisher: Oxford University Press


Actions

    Link to this publication


Share